| Model Number |
M00558350 |
| Medical Device Problem Code |
Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was used in the esophagus during an esophagogastroduodenoscopy (egd) dilatation procedure performed on (b)(6) 2024.During the procedure, after inflating the ballon to 8 atm during the dilatation, the technician was not able to fully deflate the balloon.They had to remove the endoscope and cut the balloon from the tip of the scope to remove the device.The procedure had already been completed with the original device.There were no patient complications reported as a result of this event.